Open Access

The generalized Ismagilov conjecture for the group $B_0^N.$ I.


Full Text

Coming Soon.





Article Information

TitleThe generalized Ismagilov conjecture for the group $B_0^N.$ I.
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 2, 33-49
MathSciNet MR1922683
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

A. V. Kosyak, The generalized Ismagilov conjecture for the group $B_0^N.$ I., Methods Funct. Anal. Topology 8 (2002), no. 2, 33-49.


BibTex

@article {MFAT194,
    AUTHOR = {Kosyak, A. V.},
     TITLE = {The generalized  Ismagilov conjecture for the group $B_0^N.$ I.},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {2},
     PAGES = {33-49},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=194},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues